# SDR AWXA9700612

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear-Tie
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 INSPECTION, FOUND CORROSION ON LOWER FLANGE OF FRAME BS 520, RBL 9, WL 153.  FABRICATED AND INSTALLED SHEAR TIE PER SRM 53-10-01, 51-20-01, 51-10-06, 51-30-02.
